IJPAM: Volume 81, No. 3 (2012)

SPECIAL TRANS-SASAKIAN MANIFOLDS
AND CURVATURE CONDITIONS

H.G. Nagaraja$^1$, G. Somashekhara$^2$
$^{1,2}$Department of Mathematics
Central College Campus
Bangalore University
Bangalore, 560 001, INDIA


Abstract. In this paper a special type of trans-Sasakian manifolds called $\left(\varepsilon, \delta \right)$-trans-Sasakian manifolds are studied. We present some general results for sectional curvatures of higher dimensional $\left(\varepsilon, \delta \right)$-trans-Sasakian manifolds and establish relations among the sectional curvatures. We also pay a special attention to 3-dimensional manifolds.

Received: June 10, 2012

AMS Subject Classification: 53D10, 53D15

Key Words and Phrases: trans-Sasakian manifold, totally real bi-sectional curvature, $\phi $-sectional curvature, $\eta $-Einstein

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 81
Issue: 3